# SDR A6WA2016081844209

- Difficulty date: August 12, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332353S
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LEFT WINDSHIELD SIDE POST LOWER FITTING CRACKED. REPLACED THE FITTING IAW SRM 51-42-21.
